MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; CAGE GLENOID S, POST AUG, LEFT

EXACTECH, INC. EQUINOXE; CAGE GLENOID S, POST AUG, LEFT
Model Number 314-13-22
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation concomitant device(s): 310-01-44, 3836613, equinoxe, humeral head short, 44mm (alpha).
 
Event or Problem Description
Approximately 2 years postop the initial left tsa, the (b)(6) y/o female patient complained of pain and weakness.An arthroscopy was completed to investigate and saw that the glenoid poly was loose in the joint.During a revision, the humerus was moved out of the way and the poly came out at the same time.The center peg dislodged off the prothesis and stayed within the glenoid vault.Peripheral pegs still intact.The poly was sent to pathology for further investigations /infection as well as the humeral head.Humeral head prosthesis was replaced, anatomic shoulder was converted to a hemi and after the investigations are complete, it will be converted to a reverse.Patient was last known to be in stable condition following the event.Devices will not return, sent to laboratory after the procedure.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the glenoid component, which may have resulted in subsequent pain and cage disassociation.However, this cannot be confirmed because the component was not returned for evaluation.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID S, POST AUG, LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9981409
Report Number1038671-2020-00277
Device Sequence Number4442169
Product Code KWT
UDI-Device Identifier10885862196163
UDI-Public10885862196163
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2022
Device Model Number314-13-22
Device Catalogue Number314-13-22
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2020
Supplement Date Received by Manufacturer06/12/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR